Capozziello, Salvatore (2009) The Newtonian limit of metric gravity theories with quadratic Lagrangians. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: The Newtonian limit of metric gravity theories with quadratic Lagrangians
Creators:
CreatorsEmail
Capozziello, SalvatoreUNSPECIFIED
Autor/s: S. Capozziello, A. Stabile.
Date: 2009
Number of Pages: 22
Department: Scienze fisiche
Journal or Publication Title: CLASSICAL AND QUANTUM GRAVITY
Date: 2009
Volume: 26
Page Range: 085019-1-085019-22
Number of Pages: 22
Date Deposited: 21 Oct 2010 06:57
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7612

Actions (login required)

View Item View Item